# SDR JJBA2011611150

- Difficulty date: January 19, 2011
- Submitted: January 24, 2011
- Operation: Air carrier
- Aircraft: N369PH
- Make and model: Dhav DHC8202
- Aircraft serial: 513
- Aircraft time: 26,319 hours, 37,024 cycles
- System (JASC): 6197 · Propeller/Propulsor System Wiring
- Part: Connector
- Condition: Dirty
- Location: Autofeather Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, AUTO-FEATHER DID NOT ARM.  AIRCREW PERFORMED AUTO-FEATHER TEST ON ENGINE RUN-UPS.  SYS PERFORMED SATISFACTORY.  AIRCREW ATTEMPTED TAKEOFF ONCE MORE, TAKEOFF WAS ABORTED DUE TO SUSPECTED NR 1 ENGINE AUTO-FEATHER, NR 1 TORQUE DROPPED TO 80 PERCENT, THEN NR 1 PROP SPEED DROPPED TO 400 RPM.  AFTER THE PROP RPM DROPPED, THE NR 1 ENGINE TORQUE JUMPED.  GROUND MX CREW CLEANED AND RESEATED CONNECTOR PLUGS ON THE NR1 TSCU, THEN PERFORMED GROUND RUNS.  SYS CHECKED SATISFACTORY.  ACFT WAS RELEASED FOR A TEST FLIGHT WHICH RESULTED SATISFACTORY.  AFTER TEST FLIGHT, THE ACFT WAS RELEASED TO FLIGHT STATUS.
